# SDR SIMA20120618004

- Difficulty date: June 18, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 19,313 hours, 16,555 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND THE RIGHT OVERWING TO FUSELAGE ATTACH ANGLE CRACKED ON THE AFT END OF NR 1 SECTION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT OVERWING ANGLE IAW ETN-EM-53-142. THE AIRCRAFT WAS RETURNED TO SERVICE.
